Thursday, February 5, 2009

Belated Updates

Last weekend was (mostly) pretty fun. We went to the baby shower on Saturday and it was definately not what I was expecting. Most baby showers that I have been to were mostly women and we just sat around talking about babies and presents and playing games. This one was totally different. It was in a HUGE house that was decorated so beautifully. There is no way I will ever have a house that looks like that. When we walked in my coworker took his present and opened it. Then JJ and I just stood there feeling totally out of place. Everyone else knew each other and everyone was dressed up. I was in jeans and a black sweater. JJ was in jeans and a long sleeve, green, button up shirt. While we were standing there he leaned over and said, "I wish I had at least tucked in my shirt," which made me laugh. There were no games or anything. We ate and just stood around talking. JJ and I don't really drink so that was another thing that seperated us from everyone else. Everyone was really nice but it just was NOT our crowd.

On Sunday we took that test for the pre-marital prep stuff for the church and that was pretty cool. It inspired some conversation on the way home. It will be interesting to see the results. We then headed to the Super Bowl party and we had a blast! It was a great game and we played bingo. I actually won once! There were two boards; a commercial one and a game one. The game one had spaces like "Pitt Rushing TD" or "3rd Down Conversion." The commercial one had stuff like "Cell Phone Commercial" or "Big Boobs." None of the women knew the football terms so the guys had to help us out a little. I totally pigged out on chili and cookies. Overall, it was a pretty good weekend!

On the medical front, I have now started taking Prozac. It is making me really sick too. I can't sleep but then I am so tired all day long. I get really, really sick to my stomach in the morning and can barely get ready for work. I start shaking too. Then all day at work I am quesy and get headaches. I can't concentrate on anything and I am even feeling more depressed. Everyone thinks I should just give it some more time to let my body adjust to the new medication. I might be able to do this for a couple more days and then I just won't be able to take it anymore. It's so frustrating! I have started looking for a therapist as well. Hopefully getting started with therapy will help too.

1 comment:

ZooKeeper said...

Ask your doctor about taking Zoloft, its side effects for me were minimal and it didn't make me sleepy...a 50 mg dose should be sufficient, of course, everyone is different. Make sure you eat when you take your pills because once you take them and get nauseous you aren't going to want to eat and that can cause your blood sugar to drop which will increase the nausea, shaking and headaches. I should know, I'm hypoglycemic and it I don't eat that is what happens to me.